# SDR DALA2017033002541

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,832 hours, 50,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, TAIL INTERIOR,  CANTED BULKHEAD BS 1463 FWD WEB CRACKED.  REPAIRED IAW PRI 557035-14 REV 0.
